# SDR AALA982173

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 1130 FLOORBEAM HAS CORROSION AROUND CLIP NUT PLATE HOLES IN LOWER FLANGE BL 0 TO APPROX LBL 40.  INSTALLED DOUBLER PER ESO 11697 DATED 11-19-98.  (M)
